MathSciNet Relay Station
MathSciNet bibliographic data
MR901232 (89a:22011) 22D35 (22C05 22E99 46L05 46L55)
Doplicher, Sergio; Roberts, John E. Duals of compact Lie groups realized in the Cuntz algebras and their actions on $C\sp \ast$-algebras. J. Funct. Anal. 74 (1987), no. 1, 96–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement